|about two months ago I started with Cortisone steroids for my priformis syndrome in my right hip. I finished off my last injection on july 25th. Two hours after that injection, my entire left leg is in severe pain. From my knee to my toes (on the one side and on top), I have a numbness feeling. That numbness feeling is also in my right butt/hip. Just four days ago I started having fluid around and above my knee.
I asked my pain specialist why I am now feeling pain on my left side. He said I cant understand why, since I know I didn't hit a nerve when I gave you your last cortisone shot in your right hip. He ordered an Xray even though I asked for a CAT Scan to be done. Then he told me he belives that I have a herniated disc. When the xrays came back, I was told I have minor arthritis and degenerative bone. I go back to hom next week for a follow up. Since he wasn't doing anything for me, I made an appointment to see my primary doctor. I told him the pain I was having and the numbness (oh and the charlie horses that I get every night). I asked if he could order me a PET Scan. Get this..he told me that there is nothing he can do for me. I am so getting a new primary doctor.
I can walk maybe 10-15 minutes without being in severe pain. The numbess feeling drives me nuts. None of the medication I have been on really works. I do take Mobic before bed, as it sometimes gets me through the night. The charlie horses wake me up in the middle of the night.
I was also told since I had a bulging disc three years ago, more than likely this is what is wrong with me. I just want a diagnoes (i cant spell). Thanks for listening